We have recently updated security features on our site. Please check your email inbox for a temporary password that was sent on Saturday 10/9. You will be asked to update your password after logging in with this temporary password. Thanks!
Acetaminophen, 325 mg, non-steroidal anti-inflammatory drug, temporarily relieves minor aches and pains and reduces fever. Compare to the active ingredient in Regular-Strength TYLENOL® Tablets. 200 tablets.